# SDR IPXA10560658

- Difficulty date: May 11, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSELAGE LOWER EXTERIOR SKIN HAS A HOLE AT BS 500, LBL 2.   REPAIRED IAW ATS ER 10-2761.
